# SDR HALA2010022100066

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 12,919 hours, 31,450 cycles
- Engine: Rroyce BR700715A130
- Engine time: 11,602 hours, 28,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130S
- Part serial: 13267
- Condition: Stalled
- Location: Nr 2
- Part time: 11,602 hours, 28,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB-OUT PAST 18,500' HAD ALERT "ENGINE RIGHT COMP STALL".  DUE TO MULTIPLE COMPRESSOR STALLS, HAD TO SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.
